APA Citation

Johannes, J., Simoni, A., & Schenk, R. (2020). Adaptive Bayesian Estimation in Indirect Gaussian Sequence Space Models. Annals of economics and statistics, 137, pp. 83-116. doi:10.15609/annaeconstat2009.137.0083

Chicago Citation

Johannes, Jan, Anna Simoni, and Rudolf Schenk. "Adaptive Bayesian Estimation in Indirect Gaussian Sequence Space Models." Annals of Economics and Statistics 137 (2020): 83-116.

MLA Citation

Johannes, Jan, Anna Simoni, and Rudolf Schenk. "Adaptive Bayesian Estimation in Indirect Gaussian Sequence Space Models." Annals of Economics and Statistics 137 (2020): 83-116.

Warning: These citations may not always be 100% accurate.